# SDR CALA2015021093079

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 61,447 hours, 7,054 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  LT OVERWING SLIDE EEL, ALL 4 INOPERATIVE.  REPLACED POWER SUPPLY & BATTERY ASSEMBLY M 7919 IAW MM 33-51-04-201.
